# SDR DHL2004804002

- Difficulty date: January 23, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Nr 4 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY FOLLOWING ENGINE START, NR 4 ENG SHORT CIRCUIT FIRE CAUTION LIGHT BEGAN FLASHING.  LOOP-A TESTED OK SWITCHED TO B-LOOP MEL 26-2-3 CONTROL 15484.  DEFERRED NR 4 ENGINE A-LOOP IAW MEL 26-2-3 DMI 15484 PLACARD INSTALLED.   SHORTLY FOLLOWING ENGINE START NR 4 ENG SHORT CIRCUIT FIRE CAUTION LIGHT BEGAN FLASHING (LOOP-A), TESTED OK SWITCHED TO LOOP-B.  INSPECTED NR 4 ENG LOOP-A GROMMETS & CONNECTIONS.  R & R NR 4 POWER CONTROL UNIT, NO HELP.  DMI 15484 REMAINS OPEN FOR FURTHER TROUBLESHOOTING.  REPLACED ORIGINAL CONTROL UNIT IAW 26-10-00.   DMI 15484, NR 4 ENGINE SHORT CIRCUIT LIGHT BEGAN FLASHING, LOOP-A.  R & R A-LOOP CONNECTOR P17051 IAW MM. OPS CHECKED OK. NO DEFECTS NOTED. THIS CLEARS DMI 15484.
